Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
biscuitboi1982

Serious help needed

Hi everyone who is on or have been on accutane, I have a question, or rather a problem for u all. My breakouts from accutane is starting to subside but i have another worse problem at hand now. The scabs for my old pimples will not heal resulting in a lot of rough bumps on my cheeks. These scabs bleed easily especially when i sleep and i press my face against the pillows unknowingly. Hope u gus understand wat i mean. Therefore these scabs seems forever to heal. Is there any way to accelerate the healing of these scabs???

Another question guys. Where can I get tinted moisturizer??? I need to cover those scabs........

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×